3 months is conclusive antibody tests are elisa tests.
then why 6 months are recommended
Page 11, number 4
I am getting diarrhea for past 5 months, is it becasue of worry? what i have to do to stop this, for my actual routine.how will be like hiv dirrhea? what are the symptoms will be there in this month.
As i know that you are a master in teaching to all experts
Kinldy tell me please
Whether any general medicine for stomach pain,head ache,ulcer,diarrhea can dealy to produce virus after 6 months or only PEP(arvs) can delay or kill to produce virus for sum period. kindly clear my doubt because i have taken some genreal medicne for ulcer,stomach pain & diarrhea is it possible to seroconvert late or my 5 months hiv 1 & 2 abs test is enough.
kindly di reply kumar...please explain me clearly
KINDLY REPLY ME JOGGON FOR LAST TIME. THIS WILL BE MY EVER LAST QUESTIONI NTHIS FORUM...PLEASE
"General Medicine" does not delay seroconversion. 3 months is conclusive.
Whether HAV & HBV booster can delay window period for 6 months or 3 months is conclusive.
i accept my test, please clear my doubt as this would be last question in my forum.
My question is that whether HAV & HBV booster can delay the windows period.
for more then 6 months or 3 months is conclusive except ART & drug user patient.
when does the TB effects the hiv patients after the exposure.
* Anyone who continues to post excessively, questioning a conclusively negative result or no-risk situation, will be subject to action by MedHelp. Conclusively negative results or a no-risk situation will be based upon the criteria established by MedHelp’s doctors. Action will be taken as follows:
* After excessive posting, a warning will be issued by MedHelp
* Continuing to post regarding the negative result / no risk situation will result in a 3 day suspension
* Continuing to post upon your return will result in a permanent ban.
You don't have HIV. Accept you conclusive test results.
i have done 4 hiv test after 6 months, but now for past 2 months i have fever, which persistaining between 98 to 99F( Having headache,diarrhea,loss of appetite).but not more then 100. i checked my blood and diagonised with typhoid, i am taking treatment for that. but yesterday one doctor told me that it may be a chance ofTB also.
i am feared now because TB is also one of the symptoms of HIV. so please advice me teak.
As i can get some suggestion from you and from medhelp only.........
ENOUGH IS ENOUGH...THIS POST HAS BEEN GOING ON FOR 4 MONTHS ! ! !
YOU DONT HAVE HIV...PERIOD ! ! !
IF YOU ARE HAVING HEALTH CONCERNS...WORK WITH YOUR DR. IT'S NOT HIV RELATED SO THEREFORE IS NOT A CONCERN OF THIS FORUM.